| Model Number |
67SP055 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lot number and expiration date, manufacture date and date of event is unknown, no information has been provided to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the trach tube was defective.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
Additional Manufacturer Narrative
Other text: h6: evaluation codes: updated.Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.No lot number was provided therefore, no device history report (dhr) review could be performed.